# SDR ASAA2020010631773

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 47,975 hours, 14,351 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1077128
- Condition: Inoperative
- Location: Ram Air Inlet
- Part time: 38,725 hours, 20,521 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ON RECALL. GROUNDED - YES. L/H PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL L/H RAM AIR INLET ACTUATOR. NO FAULTS LOGGED ON R/H SIDE. REMOVED & REPLACED L/H RAM AIR INLET ACTUATOR REF B737-800 AMM 21-51-21, OPS CK NML REF AMM 21-51-00-700-803.
